# SDR CA001218012

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 5,454 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Part time: 6,997 hours, 7,088 cycles
- Component: C/B Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ARCING OF CHAFED WIRES WAS DISCOVERED BEHIND THE LT PANEL FORWARD OF THE MAIN CCT BREAKER PANEL (P/N 2613181-18). THE WIRE BUNDLE WAS RUBBING AGAINST THE PRIMARY STRUCTURE BEAM WHICH RUNS BETWEEN THE FIREWALL AND THE DOOR SILL ON A 45 DEGREE ANGLE. THE WIRES THAT WERE FOUND TO BE ARCING WERE: AA-LB15, AA-LB43 & AA-LB48. THESE WIRES ARE LIGHTING CIRCUIT RELATED, BUT THE WIRE BUNDLE THEY ARE IN IS OVER 1 INCH IN DIAMETER AND CONTAINS POWER WIRES FOR MOST OF THE SYSTEMS IN THE AIRCRAFT. THE WIRES WERE REPAIRED AND A PROTECTIVE COVER WAS INSTALLED OVER THE WIRE BUNDLE.
